# SDR SWAA2023082481530

- Difficulty date: July 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E AT ORSS 274 SUPPORT STRUCTURE VERTICAL SEAL RETAINER IS CRACKED. 124-011<[01] REMOVED AND REPLACED SEAL RETAINER SUPPORT AT L/H WING T/E ORSS 274 IN REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP # 1.
